# SDR SWAA2022032172334

- Difficulty date: February 14, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION @ FASTENERS HOLES FWD CARGO COMPARTMENT FLOOR SUPPORT ZEE CHANNEL S-25L FROM STA 400 TO STA 500D / [01] FOUND OUT OF LIMITS; ZEE CHANNEL AT FWD CARGO COMPARTMENT L/H BETWEEN FS 396 TO FS 500D;IN REF B737-700 SRM 53-00-53-1A-2 STEP 4.A.(2);(A);FIGURE 103 DETAIL 'D';[02] FABRICATED NEW ZEE AT FWD CARGO COMPARTMENT L/H BETWEEN FS 396 TO FS 500D;IN REF B737-700 SRM 53-00-53-2R-6;[03] OK TO TREAT AND PRIME;[04] VERIFIED STEP 1 AND 2;[05] ENTER IN ERROR FUSELAGE STATION: FABRICATED NEW ZEE AT FWD CARGO COMPARTMENT L/H BETWEEN FS 396 TO FS 490;IN REF B737-700 SRM 53-00-53-2R-;[06] VERIFIED STEP 5;[07] FABRICATED NEW ZEE AT FWD CARGO COMPARTMENT L/H BETWEEN FS 500D TO FS 490;IN REF B737-700 SRM 53-00-53-2R-;[08] VERIFIED STEP 7 OK TO TREAT AND PRIME;[09] TREATED AND APPLIED PRIMER AT ZEE CHANNEL AT FWD CARGO COMPARTMENT L/H BETWEEN FS 500D TO FS 490;IN REF B737-700 SRM 52-20-01-0G-0;[10] VERIFIED STEP 9.;[11] TREATED AND PRIMED FLOOR SUPPORT ZEE CHANNEL STR 25L BETWEEN FS 400 TO FS 500D;IN REF B737-700 SRM 51-20-01-0G-0;[12] FLOOR SUPPORT ZEE CHANNEL WILL BE INSTALL ON TASK CARD  TTG8Q004E8RD;STEP #38;[13] FLOOR SUPPORT ZEE CHANNEL WILL BE INSTALL ON TASK CARD  TTG8Q004E8RD;STEP #38
